toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Mahoui,Sihem ; Moulay, Mohamed Said ; Omrane, Abdennebi doi  openurl
  Title Finite element approach to linear parabolic pointwise control problems of incomplete data Type Journal Article
  Year 2020 Publication International Journal of Systems Science Abbreviated Journal  
  Volume 51 Issue 14 Pages 2597-2609  
  Keywords Optimal control problem ; low-regret control ; pointwise control ; finite element method ; a priori error estimates  
  Abstract In this paper we give a priori error estimates for finite element approximations of linear parabolicproblems with pointwise control and incomplete data. We discretise the optimal control problemby using piecewise linear and continuous finite elements for the space discretisation of the state,and we use the backward Euler scheme for time discretisation. We prove a priori error estimates forthe state, the adjoint-state as well as for the low-regret pointwise optimal control.  
  Corporate Author Thesis  
  Publisher TAYLOR & FRANCIS LTD Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number EcoFoG @ webmaster @ Serial 935  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: